Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 853170, 15 pages
Research Article

Exponential Stabilizability of Switched Systems with Polytopic Uncertainties

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Information, Zhejiang University of Finance and Economics Dongfang College, Haining 314408, China
3School of Management, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 5 October 2012; Revised 8 December 2012; Accepted 10 December 2012

Academic Editor: Piyapong Niamsup

Copyright © 2012 Xia Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Zhang, Zun-Quan Xia, and Yan Gao, “Exponential Stabilizability of Switched Systems with Polytopic Uncertainties,” Journal of Applied Mathematics, vol. 2012, Article ID 853170, 15 pages, 2012.